# SDR USAA2013080800021

- Difficulty date: July 12, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION WAS FOUND ON STRINGER BETWEEN FR 35.5+10" TO 35.6+17", S41R.  REPAIRED STRINGER IAW EA 504228.
